| Model Number |
7824 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer called the ascensia customer care to seek help with the contour next one meter.During troubleshooting, two blood glucose tests were performed with the meter and one of the readings obtained during troubleshooting was not stored in memory of the contour next one meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter for evaluation.During investigation, the meter switched on as expected.The customer service mode showed no anomalies.The returned meter was tested with the in-house contour next test strips and in-house contour next control solution, which gave a satisfactory performance.The returned meter was then tested with the in-house contour next test strips and in-house breeze 2 control solution to simulate blood, which gave a satisfactory performance.The simulated blood glucose readings obtained during in-house testing were properly stored in the meter's memory.